Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

160 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggested siphene 100 mg, modus 10 and ovacare forte A+B for irregular period. Are they effective?

Answered by
Dr.
Dr. Nandita Thakkar

Infertility Specialist

Practicing since :1992

Answered : 218 Questions

default
Posted on Tue, 29 Jan 2013 in Menstruation and Miscarriage
Question: Docot has suggested me to take siphene 100 mg from 3rd day. Will it be effective or anyside effect of this?
I was having the irregula period problem. Doc. has suggested to take modus 10 for 10 days and ovacare forte A+B for 1 month.
doctor
Answered by Dr. Nandita Thakkar 14 minutes later
Hello
thank you for writing to HCM
If you are planning a pregnancy its a good drug, safe as its being used over the last 4 decades and almost no major side effects reported

Ovacare is prescribed to help the formation of the eggs in the ovary

Modus - medroxy progesterone acetate is given for a withdrawal bleed in women having irregular cycles

You can use the drugs depending on your problem, if its fertility related then siphene is a better option.
if its only to deal with irregular periods then - other medications like the combined estrogen and progesterone pill may be suggested

hope to have answered your query

dr XXXXXXX thakkar




Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Nandita Thakkar 46 minutes later
Thanks Dr. XXXXXXX for your answer.

I am planning for the pregnancy, I got married 1.2 year back(Nov. 2011).

My last period date was 4th Dec.
Current period date is 6th an

As per my suggestion, I have get the below test done.

TSH -- 3.07 uIU/ml
Prolactin--19.87 ng/ml
Complete Haemogram-- all the values are with in limit.
Urine test -- all are clear.

Ultra sound Lower Abdomen( Description on reports as below)

Urinary Bladder appears normal, no mass and calculus seen
Uterus is in normal in size
Both ovaries are in normal size with Polycystic Apperance

No adenexal mass seen
No free fluid seen in POD.

Can you see any issue in pregancy? Please suggest/advise any care which I should take.

doctor
Answered by Dr. Nandita Thakkar 7 minutes later
hello again

The blood tests are fine

The ultrasound suggest polycystic ovaries

you can try out one more cycle with siphene
if you do not get pregnant then i will suggest you do extended tests of your hormones and a fasting blood sugar and fasting insulin

hope to have answered your query
dr XXXXXXX thakkar


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Nandita Thakkar 32 hours later
Thanks Doc. for your Answer.
I have some more doubts about.

Today I visited doctor. She has prescribed the Tab. Progynova 2 mg for 5 day(morning- Evening).Do you see any side effect of this medicine.

she has asked me for got follicular monitoring and take a injection of profi(not able to read the full name)

Can you see any side effect of any of these medicine?

Thanks in advance for your support.

Regards
XXXXXXX

doctor
Answered by Dr. Nandita Thakkar 12 hours later
hello again

I think you should follow the instructions of your gynaecologist and believe in the treatment you take too

All the medications prescribed in appropriate doses are usually safe and have no major side effects
If however you are not convinced and have noted any problems after the medication please discuss with your consultant so that the doctor is aware

wish you all the best

Dr Nandita Thakkar
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication
Lab Tests
Medical Topics

Recent questions on  Progesterone

doctor1 MD

Hi I m having problems with my scalp. It s been very flaky sore and the more I itch the more I loose hair. I ve been taking the POP progesterone only pill lately and I don t know if that it a cause of it. Also I wear weaves but have done nothing different to my normal routine! I haven t changed shampoos or hair oils. Also I went to the doctors and he gave me a shampoo beginning with D what was prescribed but it has made no difference. I have a busy lifestyle but still try to balance my eating and exercising. Any suggestions? J

doctor1 MD

Hi slow rising hcg from 8/27/12 4740 8/30/12 5150 9/4/12 6150 9/6/2012 6735 progesterone 8/27 4.6 started progesterone supp progesterone level 16.0 as of 8/30/2012 6wks 3dys IUP with FHR of 120bpm on sono on 9/6/2012. Whty is my hcg rising so slowly.

doctor1 MD

To who it may concern, I appreciate your help a lot. I could not find the answer online, and I currently don t have a personal physician to ask. I am eighteen years old, and I plan to go back on my combined birth control oral contraceptive called ,Tri-Sprintec. I have a question that worries me a lot. If this birth control pills are triphasic, have three different phases, each week has a different amount of progesterone hormone, so if I throw up in one hour after taking a pill and it is most likely missed and take next one from the same phase, will it reduce the effectiveness of my birth controls because of taking,in this case, six instead of seven pills of that phase according to the whole cycle ?

doctor1 MD

I saw my physician on Thursday of last week. From Monday, my beta had only gone from 385 to 556, and my progesterone went down from 10.1 to 8.8. I have been having severe cramps but no bleeding. According to my calculations/ovulation I should be no less than 5 weeks 5 days right now, but the transvaginal u/s they did on Thursday put me at 4 weeks 3 days...we re 5-7 days off. He made me cancel a road trip, because he didn t want me on the road when things went south . Does anyone have any experience with this? I miscarried with a blighted ovum around 9 months ago, and am concerned it s happening again.

doctor1 MD

Hi, I have a cut on my finger and used a triple antibiotic first aid ointment. I am 4 weeks pregnant. Is the ointment harmful for my baby?

doctor1 MD

Hi Doctor, My last month menstrual cycle started on 31st November and normally it starts a few days ( 3 to 4 days ) earlier each month as compared to the last month. Now, due to a family function I need to be free during the period of 18th XXXXXXX...

doctor1 MD

I had pre cancer cells in 2015 I had them lasered off and I have always had regular periods. Before and after them. In the last 5 to 6 months or a bit more my periods started to last for 12 days and in the last 4 months I have been getting my...